# SDR VNAA20250320040

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: CC67014303
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203060 SN: 00541 DISCREPANCY: LH IB FLAP VANE ACTUATOR AT FLS24.00 UPPER TRUNNION HAS CORROSION; ACTUATOR CRADLE HAS DAMAGE IN RIG BOLT AREA CORRECTIVE ACTION: LOCATED AND MACHINED 3EA HOLES IN NEW SERVICEABLE LH IV FLAP VANE ACTUATOR ROD AT FLS 24.00 IAW CRJ 700 SRM 51-40-11-001-001--A01 REFERENCING DWG CC670-14303 FOR SIZES AND DIMENSIONS. REFER TO HR00493692 FOR INSTALL OF LH IB FLAP VANE ACTUATOR ASSY AT FLS24.00 (PN-CC670-14300-9-01 SN-PR1937)
